# SDR UALA2010052601809

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 79,445 hours, 8,905 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LIGHT, SEATS 45-53, DOOR 4L FWD, DOOR 5R AFT EMERGENCY LIGHTS INOP COMMON PROBLEM.  RELAMPED, CHECKS OK.
